# SDR AALA201712129014

- Difficulty date: December 6, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 7,786 hours, 2,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. LOWER  EMERGENCY LIGHT LENS BROKEN. REPLACED LOWER EMERGENCY PATH LIGHT AT LAV L AND OPS CHECKED OK IAW AMM .
